Discussions By Condition: Gastrointestinal conditions

Question about ulcers and prevacid!!

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: chute039
  • May 28, 2010
  • 11:57 PM

I was diagnosed as having 3 stomach ulcers in about March of 2009. I was put on Prevacid for them and have been taking it ever since. I was told that ulcers will heal over time, when treated with a drug like this. When I am hungry, I get the horrible gnawing feeling of ulcers in my stomach, but I was curious, so I stopped taking my prevacid for a day to see if there was a difference. That day, I didn't feel any kind of pain at all.

My question is this: is it possible that my ulcers have healed, and because I am taking prevacid (and don't really need it anymore), am experiencing paradoxical side effects from it?

I hate taking pills and the generic brand of prevacid are HUGE, so Im just counting the time until I can stop taking them! But I want to know that my ulcers have healed, and if they haven't, what is taking so long??

Any and all advice is welcomed/appreciated! Thanks! :)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?